# SDR FDEA201207282729

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,670 hours, 20,135 cycles
- Engine: Pwa JT8D17
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 8068005
- Part serial: B4044
- Condition: Discharged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "BOTTLE DISCHARGED" LIGHT ILLUMINATED ON OVERHEAD PANEL.   R & R LT ENGINE FIRE EXTINGUISHER  BOTTLE IAW MM 26-21-001-4 AND PERFORMED INSPECTION CHECK IAW MM26-21-001-6.  OPS NORMAL.
